# SDR CALA2022021100356

- Difficulty date: February 9, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N66893
- Make and model: Boeing 737900
- Aircraft serial: 42197
- Aircraft time: 19,738 hours, 7,142 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Battery Pack
- Part number: D71701100
- Part serial: 410437
- Condition: Discharged
- Location: M1671
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVE AND REPLACE EMERGENCY LIGHT BATTERY AT M1671 FOR SDR TRAC KING PURPOSES ONLY. (REF AAR RFD NR 99921075).
